# SDR ASAA2017042620745

- Difficulty date: April 26, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A5240U34
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 540, RBL24 TO RBL45 PANEL BREAK CRACKED AT ATTACH HOLES. GROUNDED - YES. REPLACED PANEL BREAK PN 143A5240W34,143A5740-2 IAW BAC DWG 143A0060 REV AK.
